# SDR RAIA201512150001

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 39,792 hours, 36,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE, FAIR EXTERIOR FLOOD NR 3 INOPERATIVE.  R & R NR 1 BATTERY POWER SUPPLY TO NR 3 EXTERIOR FLOOD LIGHT.  OPS CHECK GOOD.
